# SDR ASAA2015112514241

- Difficulty date: November 25, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 19,531 hours, 5,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY AISLE SPOTLIGHT AT ROW 1 IS INOPERATIVE.  ACFT GROUNDED.  RELAMPED ROW 1 OVERHEAD EMERGENCY AISLE SPOTLIGHT, OPS NORMAL.
